It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-20-2003, 11:52 AM   #1
Inactive
 
Join Date: Aug 2003
Posts: 1
panthera_tigris01 HB User
Question going off the pill

I was wondering about whether anyone who gained weight going on the pill lost it after going off. And, how much and how fast and did you exercise as well. I just went off the pill two weeks ago and I just wanted to know what to expect with my weight. thanks

------------------
For what is seen is temporary, but what is unseen is eternal. 2Cor 4:18b

 
Old 08-20-2003, 09:46 PM   #2
Senior Member
 
Join Date: Jul 2003
Location: massachusetts
Posts: 136
TroubledYouth HB User
Post

well im still on the pill..but i gained a crap load of weight when i started taking it...so i assume ill lose atleast some of the weight when i get off the pill
im going to be stopping the bcp next month i surely hope i lose some of the weight

------------------
-When life gives ya lemons, squeeze em in someones eye until you feel better-
__________________
-When life gives ya lemons, squeeze em in someones eye until you feel better-

 
Sponsors Lightbulb
   
Old 08-20-2003, 10:09 PM   #3
Junior Member
 
Join Date: May 2003
Posts: 17
taranino HB User
Post

I didn't any gain weight...and I sure did feel much much better and healthier!!! It is amazing how much better I felt after I stopped putting all those unnatural hormones in my body. And my mood swings totally improved, too!!!

 
Old 08-23-2003, 07:17 AM   #4
Junior Member
 
Join Date: Aug 2003
Location: CT
Posts: 36
3tbear HB User
Post

When I was on the pill I looked great, my breasts increased in size, and I looked great in a bikini. When I went off the pill, I lost the weight there, I still didn't look bad, just not as full a bustline. The pill also cleared up any blemishes I used to get on my face.

[This message has been edited by 3tbear (edited 08-23-2003).]

 
Old 08-23-2003, 02:27 PM   #5
Member
 
Join Date: Aug 2003
Location: bryant, Arkansas, US
Posts: 87
jitter girl HB User
Post

I just finished my first month of BCP for a hormone imbalance. I think I felt better with the imablance! I'm not taking them anymore. Would rather try the natural route, i.e. less side effects, etc.



------------------
~JG
__________________
~JG

 
Old 08-23-2003, 06:16 PM   #6
Member
 
Join Date: Jul 2003
Location: New Jersey
Posts: 76
day7501 HB User
Post

I am kind of into fitness and I have found out that estrogen causes fat to collect in your hip, *** and thigh area (lucky us). I am going off of the pill tomorrow and I really do think it makes sense that I will lose some of that fat after I am off of the pill since I will not have as much estrogen in me. I have been hearing more and more that being on the pill can really start to "screw" you up.

------------------
Dawn
__________________
Dawn

 
Old 08-27-2003, 06:22 PM   #7
Junior Member
 
Join Date: Jun 2003
Location: New Jersey
Posts: 34
becca122 HB User
Post

I was hoping to loose weight when I went off the pill a while ago but to no avail. Good luck. Nothing some good old fashion exercise can't cure!!!!

Becca
__________________
Becca

 
Old 09-03-2003, 10:31 AM   #8
Senior Veteran
 
Join Date: Aug 2003
Posts: 709
cee27 HB User
Post

i guess i'm the opposite...i gain when i'm not taking the pill for some reason...while i'm on the pill my weight is pretty much the way i like it
__________________
first time mommy

 
Old 09-03-2003, 11:18 AM   #9
Registered User
 
Join Date: Apr 2003
Posts: 168
hairjewels HB User
Post

I went off of the nuva ring in August. Within 2 days I lost 3 lbs and also my body looked completely different. You can actually notice the water weight gone. This also happened to me when I went off of the pill many years ago.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Going Off the Pill Soon... Roseally Birth Control 1 01-05-2010 09:01 PM
Going off of the Pill: Endo Sufferers? rush_rulz Birth Control 3 03-20-2009 10:53 AM
Going From Depo To The Pill wondering2008 Birth Control 0 05-29-2008 04:54 PM
Problems after stopping birth control. lotus1234 Birth Control 16 11-05-2007 07:35 PM
Side Effects from Going Off The Pill... Sutton2007 Birth Control 5 10-20-2007 04:53 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (18), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:22 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!